Global solutions for the heat convection equations in an exterior domain

Toshiaki Hishida, Yoshio Yamada

    Research output: Contribution to journalArticle

    13 Citations (Scopus)

    Abstract

    A nonstationary problem of convection in the exterior domain to a heated sphere is studied. In the Boussinesq approximation, convection phenomena are governed by the system of the Navier-Stokes and heat equations. We find sufficient conditions on boundary and initial data to ensure the global existence of Lp-solutions for this system.

    Original languageEnglish
    Pages (from-to)135-151
    Number of pages17
    JournalTokyo Journal of Mathematics
    Volume15
    Issue number1
    DOIs
    Publication statusPublished - 1992

    Fingerprint

    Exterior Domain
    Global Solution
    Convection
    Heat
    Boussinesq Approximation
    Heat Equation
    Global Existence
    Navier-Stokes Equations
    Sufficient Conditions

    ASJC Scopus subject areas

    • Mathematics(all)

    Cite this

    Global solutions for the heat convection equations in an exterior domain. / Hishida, Toshiaki; Yamada, Yoshio.

    In: Tokyo Journal of Mathematics, Vol. 15, No. 1, 1992, p. 135-151.

    Research output: Contribution to journalArticle

    Hishida, Toshiaki ; Yamada, Yoshio. / Global solutions for the heat convection equations in an exterior domain. In: Tokyo Journal of Mathematics. 1992 ; Vol. 15, No. 1. pp. 135-151.
    @article{b53b562ec7e443179d656e492493791d,
    title = "Global solutions for the heat convection equations in an exterior domain",
    abstract = "A nonstationary problem of convection in the exterior domain to a heated sphere is studied. In the Boussinesq approximation, convection phenomena are governed by the system of the Navier-Stokes and heat equations. We find sufficient conditions on boundary and initial data to ensure the global existence of Lp-solutions for this system.",
    author = "Toshiaki Hishida and Yoshio Yamada",
    year = "1992",
    doi = "10.3836/tjm/1270130257",
    language = "English",
    volume = "15",
    pages = "135--151",
    journal = "Tokyo Journal of Mathematics",
    issn = "0387-3870",
    publisher = "Publication Committee for the Tokyo Journal of Mathematics",
    number = "1",

    }

    TY - JOUR

    T1 - Global solutions for the heat convection equations in an exterior domain

    AU - Hishida, Toshiaki

    AU - Yamada, Yoshio

    PY - 1992

    Y1 - 1992

    N2 - A nonstationary problem of convection in the exterior domain to a heated sphere is studied. In the Boussinesq approximation, convection phenomena are governed by the system of the Navier-Stokes and heat equations. We find sufficient conditions on boundary and initial data to ensure the global existence of Lp-solutions for this system.

    AB - A nonstationary problem of convection in the exterior domain to a heated sphere is studied. In the Boussinesq approximation, convection phenomena are governed by the system of the Navier-Stokes and heat equations. We find sufficient conditions on boundary and initial data to ensure the global existence of Lp-solutions for this system.

    UR - http://www.scopus.com/inward/record.url?scp=84972534191&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=84972534191&partnerID=8YFLogxK

    U2 - 10.3836/tjm/1270130257

    DO - 10.3836/tjm/1270130257

    M3 - Article

    VL - 15

    SP - 135

    EP - 151

    JO - Tokyo Journal of Mathematics

    JF - Tokyo Journal of Mathematics

    SN - 0387-3870

    IS - 1

    ER -